It looks like hives, which can be an indication of an allergic reaction. It's possible you have an allergy to one of those things you ingested. Please know that the next time could be a worse reaction.
The rash could be due to contact dermatitis, that is exposure to an irritant like a chemical or metal or anything you are allergic to, it can cause rash. It could also be due to an allergic reaction to food. We can develop allergies to different things throughout our lifetimes as the allergy develops in response to a repeated stimulus. Also it is possible to develop new allergies, you could develop new allergic reactions to food or other substances. You will only have to closely monitor.
Therapy lies in identifying the allergens and avoiding them and anti histamines. Local measures like ice packs and antipruritic lotions are helpful. Take OTC anti histamines to help with your symptoms. If your symptoms worsen consult your doctor for an evaluation.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.